Hardy–Littlewood–Sobolev Inequality for Upper Half Space
Annales mathématiques Blaise Pascal, Volume 28 (2021) no. 2, pp. 117-140.

We define an extension operator and study (L p ,L q ) boundedness of Hardy–Littlewood–Sobolev inequality and weighted Hardy–Littlewood–Sobolev inequality on upper Half space for the Dunkl transform.

Published online:
DOI: 10.5802/ambp.401
Classification: 42B10,  42B35,  42B37
Keywords: Dunkl transform, Hardy–Littlewood–Sobolev inequality, Weighted Hardy inequality
V. P. Anoop 1; Sanjay Parui 2, 3

1 Department of Mathematics Indian Institute of Science, Bangalore India, 560012.
2 Homi Bhabha National Institute, Training School Complex, Anushakti Nagar, Mumbai, India, 400094.
3 School of Mathematical Sciences National Institute of Science Education and Research, Bhubaneswar India, 752050.
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{AMBP_2021__28_2_117_0,
     author = {V. P. Anoop and Sanjay Parui},
     title = {Hardy{\textendash}Littlewood{\textendash}Sobolev {Inequality} for {Upper} {Half} {Space}},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {117--140},
     publisher = {Universit\'e Clermont Auvergne, Laboratoire de math\'ematiques Blaise Pascal},
     volume = {28},
     number = {2},
     year = {2021},
     doi = {10.5802/ambp.401},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.401/}
}
TY  - JOUR
AU  - V. P. Anoop
AU  - Sanjay Parui
TI  - Hardy–Littlewood–Sobolev Inequality for Upper Half Space
JO  - Annales mathématiques Blaise Pascal
PY  - 2021
DA  - 2021///
SP  - 117
EP  - 140
VL  - 28
IS  - 2
PB  - Université Clermont Auvergne, Laboratoire de mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.401/
UR  - https://doi.org/10.5802/ambp.401
DO  - 10.5802/ambp.401
LA  - en
ID  - AMBP_2021__28_2_117_0
ER  - 
%0 Journal Article
%A V. P. Anoop
%A Sanjay Parui
%T Hardy–Littlewood–Sobolev Inequality for Upper Half Space
%J Annales mathématiques Blaise Pascal
%D 2021
%P 117-140
%V 28
%N 2
%I Université Clermont Auvergne, Laboratoire de mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.401
%R 10.5802/ambp.401
%G en
%F AMBP_2021__28_2_117_0
V. P. Anoop; Sanjay Parui. Hardy–Littlewood–Sobolev Inequality for Upper Half Space. Annales mathématiques Blaise Pascal, Volume 28 (2021) no. 2, pp. 117-140. doi : 10.5802/ambp.401. https://ambp.centre-mersenne.org/articles/10.5802/ambp.401/

[1] Harry Bateman; Arthur Erdélyi; Wilhelm Magnus; Fritz Oberhettinger; Francesco G. Tricomi Higher Transcendental Functions, Macgraw Hill Book Company, 1953

[2] Jingbo DDou; Meijun Zhu Sharp Hardy-Littlewood-Sobolev inequality on the upper half space, Int. Math. Res. Not., Volume 2015 (2015) no. 3, pp. 651-687 | DOI | MR | Zbl

[3] Luc Deleaval Two results on the Dunkl maximal operator, Stud. Math., Volume 203 (2011) no. 1, pp. 47-68 | DOI | MR | Zbl

[4] Jingbo Dou Weighted Hardy–Littlewood–Sobolev inequalities on the upper half space, Commun. Contemp. Math., Volume 18 (2016) no. 5, 1550067, 20 pages | MR | Zbl

[5] Dmitriĭ V. Gorbachev; Valeriĭ I. Ivanov; Sergey Yu. Tikhonov Positive L p -bounded Dunkl-type generalized translation operator and its applications, Constr. Approx., Volume 49 (2019), pp. 555-605 | DOI | MR | Zbl

[6] Dmitriĭ V. Gorbachev; Valeriĭ I. Ivanov; Sergey Yu. Tikhonov Riesz potential and maximal function for Dunkl transform, Potential Anal., Volume 55 (2021), pp. 513-538 | DOI | MR | Zbl

[7] Margit Rösler Dunkl operators: theory and applications, Orthogonal Polynomials and Special Functions (Lecture Notes in Mathematics), Volume 1817, Springer, 2003 | DOI | MR | Zbl

[8] Elias M. Stein; Guido Weiss Fractional integrals on n-dimensional Euclidean space, J. Math. Mech., Volume 7 (1958), pp. 503-514 | MR | Zbl

[9] Sundaram Thangavelu; Yuan Xu Convolution operator and maximal function for the Dunkl transform, J. Anal. Math., Volume 97 (2005), pp. 25-55 | DOI | MR | Zbl

[10] Sundaram Thangavelu; Yuan Xu Riesz transform and Riesz potentials for Dunkl transform, J. Comput. Appl. Math., Volume 199 (2007), pp. 181-195 | DOI | MR | Zbl

Cited by Sources: